Tuesday, August 26, 2008

Photos and yet another doctor's appointment...

Here is another round of pictures of our house.

First is our guest bedroom. Yes, that's an air mattress, but it is the comfiest air mattress I've slept on (multiple times). It comes in quite handy when I want to escape from Joe getting ready to go to work just after 3 am for a little more shut- eye.


Here is our guest bathroom. I can't believe how much it cost just to get some towels, rugs, and a little color for this bathroom.



Here's Joe's office. The walls were already painted and the car borders were already there. Wait until you see my office. I know he's jealous!


So today I drove to Tacoma to see an ENT doctor to find out about my cough. He asked a lot of questions and said that part of it COULD be from acid reflux/GERD and the other part COULD be from my sinuses. So I'm going to try some sort of nasal spray contraption and Zyrtec to see if that helps my sinuses/post-nasal drip and he'll follow up with me in a couple weeks via phone. I'm also going to start taking that medication (generic Prilosec, I guess) to see if that combo works for me. Hopefully it will.

1 comment:

Zyrtec Side Effects said...

My name is Susan Ward and i would like to show you my personal experience with Zyrtec.

I am 30 years old. Have been on Zyrtec for 3 months now. I thought I was dying! It must be cancer or some disease. I felt that bad. I exercise 6 days a week and I know my body very well. I new something wasn't right but never thought it would be an allergy pill to blame. Within three months these symptoms hit hard. I tracked it back to the day I started taking this medication. The side effects didn't hit me right away. I was just happy to be able to breathe. So I'm assuming the clinical trials for this drug were not long enough to witness these types of side effects. I'd rather deal with the allergies than these side effects. Glad to know others feel the same. I'm not just going crazy.

I have experienced some of these side effects -
Major fatigue, gained 13 lbs in 3 month period very unusaul for me). wild mood swings, major depression, loss of short term memory. Stop taking the pill and fill almost back to normal.

I hope this information will be useful to others,
Susan Ward